# SDR CALA2015061193889

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 48,316 hours, 5,728 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bar
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 FLAP TRACK FAIL SAFE BAR DAMAGED.  BUSHING & TOOLING HOLE ELONGATED.  REPAIR ACP IAW 747EN-57-0184.  DVI AFFECTED AREA OF FAILSAFE BAR & REPAIR BUSHING FOR CORROSION, CRACKS & OTHER REPAIR DEGRADATION AT EVERY C-CHECK, NOT TO EXCEED 24 MONTHS.  SEE UA EVA 81216.  CF ITEM CAN CLEAR ONCE EC IS CREATED.
